# SDR CALA9800444

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 586
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK THROUGH INNER AND OUTER SKIN OF CUTOUT FOR AFT PACK HOT AIR EXHAUST AT FORWARD LOWER CORNER, FS 586.  DOUBLERS AND FILLER WERE INSTALLED IAW ENGINEERING ORDER COM NR 26752-1616I/R.
